Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Faltungsoperatoren auf gewissen diskreten Gruppen

Leinert, Michael

In: Studia Mathematica, 52 (1974), pp. 149-158. ISSN 0039-3223

[img]
Preview
PDF, German - main document
Download (10MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Volume: 52
Publisher: Instytut Matematyczny Warszawa
Place of Publication: Warschau
Date Deposited: 16 Nov 2020 13:38
Date: 1974
ISSN: 0039-3223
Page Range: pp. 149-158
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative